# SDR AALA20090609TUL24

- Difficulty date: May 31, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N7521A
- Make and model: Doug DC-9-82
- Aircraft serial: 49898
- Aircraft time: 56,027 hours, 28,884 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Damaged
- Location: Cargo Door
- Component: Cargo Door
- Component part number: DOO2492
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD TOP NR 4 SIDE OF DOOR BEAM.  REMOVED CORROSION AND CHORD SECTION OF NR 4 BEAM AND INSTALLED NEW CHORD PER SHOP ECO 80174 AND SRM 51-20-00.
